# SDR SWI2025F00254

- Difficulty date: December 19, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STR18L FS437-453 CAMP 29344993     (C-CHECK RO 2/26/2025)    REPAIRED STR18L FS 437-453  REF CRJ900 SRM 53-00-03-201-001-A02;51-42-06-001-001-A01 51-42-21-001-001-A01 REV:38 DATE: JUL 25/2020. DWG#SH670-31150 REV:G. LEAK CHECK GOOD.COMPLIED WITH TASK CARD 51-900-1002-SKY
